# SDR SIMA1874

- Difficulty date: July 5, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3635 - AT 11,000 FEET CRUISE, SETTING UP FOR TREND, RT ENGINE OIL TEMPERATURE RISING ABOVE 150.  RT OIL PRESSURE SLOWLY DROPPED BELOW 50.  MONITORED AND MADE PRECAUTIONARY LANDING.  OIL PRESSURE NOT OUT OF GREEN AT ANYTIME.  ENGINE INDICATIONS NORMAL.  NO OIL NOTED ON COWLING.  ENGINE SHUTDOWN AFTER LANDING.  RIGHT ENGINE WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
